# SDR CA001024049

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 75000600
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH UNABLE TO EXTEND NOSE LANDING GEAR. MANUAL EXTENSION USED. NOSE WHEEL STEERING FAILED ON LANDING. NLG EXTEND AND STEERING VALVE REPLACED AS PER AMM. AIRCRAFT RETURNED TO SERVICE.
